# SDR V0XD20180412001

- Difficulty date: April 12, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 36,921 hours, 27,568 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Part number: 67053002902
- Condition: Gouged
- Location: Bs 977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLER AT BS 977, STRINGER 27, GOUGED.  REMOVED AND REPLACED THE TRIPLER IAW REO 670-53-00-290, REV D, AND SRM 51-42-21.
